Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 83, Number 3

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 83, Number 3 (1977)
Bull. Amer. Math. Soc. 83 (1977)
More Information
Full-text PDF
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 83, Number 3 (1977)
Bull. Amer. Math. Soc. 83 (1977)
More Information
Full-text PDF
The Choquet representation in the complex case
R. R. Phelps.
Bull. Amer. Math. Soc. 83 (1977), 299-312
Abstract, references and article information
Full-text PDF
MathSciNet review: 0435818
On almost minimally elliptic singularities
Stephen Shing-Toung Yau.
Bull. Amer. Math. Soc. 83 (1977), 362-364
Abstract, references and article information
Full-text PDF
MathSciNet review: 0432912
The multiplicity problem for 4-dimensional solvmanifolds
R. Tolimieri.
Bull. Amer. Math. Soc. 83 (1977), 365-366
Abstract, references and article information
Full-text PDF
MathSciNet review: 0476917
Cohomology of subgroups of finite index of $SL( 3,Z )$ and $SL( 4,Z )$
Avner Ash.
Bull. Amer. Math. Soc. 83 (1977), 367-368
Abstract, references and article information
Full-text PDF
MathSciNet review: 0430154
Algebraic surfaces and irrational connected sums of four manifolds
R. Mandelbaum.
Bull. Amer. Math. Soc. 83 (1977), 369-371
Abstract, references and article information
Full-text PDF
MathSciNet review: 0440564
The transfer and compact Lie groups
Mark Feshbach.
Bull. Amer. Math. Soc. 83 (1977), 372-374
Abstract, references and article information
Full-text PDF
MathSciNet review: 0440548
Nonuniqueness of best approximating complex rational functions
E. B. Saff and R. S. Varga.
Bull. Amer. Math. Soc. 83 (1977), 375-377
Abstract, references and article information
Full-text PDF
MathSciNet review: 0433108
Fourier analysis on compact symmetric space
Thomas O. Sherman.
Bull. Amer. Math. Soc. 83 (1977), 378-380
Abstract, references and article information
Full-text PDF
MathSciNet review: 0445236
The existence of wave operators in scattering theory
Martin Schechter.
Bull. Amer. Math. Soc. 83 (1977), 381-383
Abstract, references and article information
Full-text PDF
MathSciNet review: 0438156
Towards algebraic cobordism
Victor Snaith.
Bull. Amer. Math. Soc. 83 (1977), 384-385
Abstract, references and article information
Full-text PDF
MathSciNet review: 0431141
A topological disk in a 4-manifold can be approximated by piecewise linear disks
Gerard A. Venema.
Bull. Amer. Math. Soc. 83 (1977), 386-387
Abstract, references and article information
Full-text PDF
MathSciNet review: 0431190
Two-point Padé tables and $T$-fractions
William B. Jones and W. J. Thron.
Bull. Amer. Math. Soc. 83 (1977), 388-390
Abstract, references and article information
Full-text PDF
MathSciNet review: 0447543
Second order elliptic equations with mixed boundary conditions
A. J. Pryde.
Bull. Amer. Math. Soc. 83 (1977), 391-393
Abstract, references and article information
Full-text PDF
MathSciNet review: 0430518
On a class of foliations and the evaluation of their characteristic classes
Daniel Baker.
Bull. Amer. Math. Soc. 83 (1977), 394-396
Abstract, references and article information
Full-text PDF
MathSciNet review: 0438351
Residues and characteristic classes of foliations
James L. Heitsch.
Bull. Amer. Math. Soc. 83 (1977), 397-399
Abstract, references and article information
Full-text PDF
MathSciNet review: 0438355
Best mean approximation to a 2-dimensional kernel by tensor products
C. A. Micchelli and A. Pinkus.
Bull. Amer. Math. Soc. 83 (1977), 400-402
Abstract, references and article information
Full-text PDF
MathSciNet review: 0430643
A characterization of harmonic immersions of surfaces
Tilla Klotz Milnor.
Bull. Amer. Math. Soc. 83 (1977), 403-405
Abstract, references and article information
Full-text PDF
MathSciNet review: 0467607
Every finite lattice is a face lattice
Mary Katherine Bennett.
Bull. Amer. Math. Soc. 83 (1977), 406
Abstract, references and article information
Full-text PDF
MathSciNet review: 0429665
A good algorithm for lexicographically optimal flows in multi-terminal networks
Nimrod Megiddo.
Bull. Amer. Math. Soc. 83 (1977), 407-409
Abstract, references and article information
Full-text PDF
MathSciNet review: 0432205
Obstructed one dimensional local complete intersections
Gayn B. Winters.
Bull. Amer. Math. Soc. 83 (1977), 410-411
Abstract, references and article information
Full-text PDF
MathSciNet review: 0429892
The generalized gamma function, new Hardy spaces, and representations of holomorphic type for the conformal group
Kenneth I. Gross, Wayne J. Holman III and Ray A. Kunze.
Bull. Amer. Math. Soc. 83 (1977), 412-415
Abstract, references and article information
Full-text PDF
MathSciNet review: 0435290
Erratum, Volume 82
R. L. Wilder.
Bull. Amer. Math. Soc. 83 (1977), 415
More Information
Full-text PDF

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Graph theory with applications, by J. A. Bondy and U. S. R. Murty.
Reviewer: Blanche Descartes
Bull. Amer. Math. Soc. 83 (1977), 313-315
Review information
Full-text PDF
Asymptotic wave theory, by Maurice Roseau.
Reviewer: D. S. Jones
Bull. Amer. Math. Soc. 83 (1977), 315-317
Review information
Full-text PDF
Stochastic processes in queueing theory, by A. A. Borovkov.
Reviewer: J. F. C. Kingman
Bull. Amer. Math. Soc. 83 (1977), 317-318
Review information
Full-text PDF
Matrix groups, by D. A. Suprunenko.
Reviewer: W. H. Gustafson
Bull. Amer. Math. Soc. 83 (1977), 318-322
Review information
Full-text PDF
Lecture notes on queueing systems, by Brian Conolly.
Reviewer: Marcel F. Neuts
Bull. Amer. Math. Soc. 83 (1977), 322-324
Review information
Full-text PDF
Optimization theory, the finite dimensional case, by Magnus R. Hestenes.
Reviewer: Robert G. Jeroslow
Bull. Amer. Math. Soc. 83 (1977), 324-335
Review information
Full-text PDF
Approximation of functions of several variables and imbedding theorems, by S. M. Nikol′skiĭ.
Reviewer: M. H. Taibleson
Bull. Amer. Math. Soc. 83 (1977), 335-343
Review information
Full-text PDF
Classification theory of algebraic varieties and compact complex spaces, by Kenji Ueno.
Reviewer: Gayn B. Winters
Bull. Amer. Math. Soc. 83 (1977), 344-349
Review information
Full-text PDF
Introduction to axiomatic quantum field theory, by N. N. Bogolubov, A. A. Logunov and I. T. Todorov.
Reviewer: Arthur Jaffe
Bull. Amer. Math. Soc. 83 (1977), 349-351
Review information
Full-text PDF
Proof theory, by Gaisi Takeuti.
Reviewer: Solomon Feferman
Bull. Amer. Math. Soc. 83 (1977), 351-361
Review information
Full-text PDF